×

A stability theorem for the obstacle problem. (English) Zbl 0317.49013


MSC:

49J45 Methods involving semicontinuity and convergence; relaxation
93D99 Stability of control systems
49Q20 Variational problems in a geometric measure-theoretic setting
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Lewy, H; Stampacchia, G, On the regularity of the solution of a variational inequality, Comm. pure app. math., 22, 153-188, (1969) · Zbl 0167.11501
[2] Moser, J, A new technique for the construction of solutions of non-linear differential equations, (), 1824-1831 · Zbl 0104.30503
[3] Nash, J, The embedding problem for Riemannian manifolds, Ann. math., 63, 20-63, (1956) · Zbl 0070.38603
[4] {\scD. Schaeffer}, An example of generic regularity for a non-linear elliptic equation, to appear in Arch. Rat. Meth. Anal.
[5] {\scD. Schaeffer}, The capacitor problem, to appear in Indiana J. Math. · Zbl 0283.35068
[6] Sergeraert, F, Une généralisation du théorème des fonctions implicites de Nash, C. R. acad. sci. Paris ser. A, 270, 861-863, (1970) · Zbl 0202.14502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.